MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OPTIFOAM GENTLE EX, SACRUM, 7X7

Medline Industries, LP MEDLINE; OPTIFOAM GENTLE EX, SACRUM, 7X7
Catalog Number MSCEX77EPH
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes three malfunction events that occurred during q3 2024 (july 1, 2024 through september 30, 2024).The account reported increased problems with re-adhesion of the silicone border, poor absorption capability, premature rolling of the adhesive border, and poor tack down associated with optifoam gentle ex silicone-faced foam dressings, catalog number mscex77eph.No patient age, weight, sex, race, or ethnicity information was available.No patient or user injuries were reported.The division will continue to monitor complaints through quarterly trend reporting.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The three events represent malfunction events that medline became aware of during q3 2024 (july 1 through september 30, 2024).Associated lot numbers are rx12423, rx31423, and rx7923.The associated udi is (b)(4).The reported events involved optifoam gentle ex silicone-faced foam dressings, catalog number mscex77eph.The account reported increased problems with re-adhesion of the silicone border of the sacral dressing, poor absorption capability, premature rolling of the adhesive border, and poor tack down.No sample was received for investigation.The product is used for treatment purposes.Both suppliers associated with the dual-sourced product were notified of the issue and completed the required investigation documentation.The suppliers reviewed batch records and retained samples for the reported lots and did not identify any abnormalities.Based on the available information, the reported malfunction could not be confirmed.Because no sample was returned, a more thorough investigation could not be conducted, and a definitive root cause could not be determined.During the original investigation, medline reviewed complaint trending for the item and identified four additional complaints within the previous twenty-four months.One complaint involved an adhesive-related issue and was also unconfirmed.The complaint rate was determined to be (b)(4), and no adverse trend was identified.The division will continue to monitor complaints through quarterly trend reports.Of the three events summarized, 0 devices were returned for evaluation.The devices were labeled for single use.No devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
OPTIFOAM GENTLE EX, SACRUM, 7X7
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50945604
Report Number1417592-2026-54108
Device Sequence Number9624368
Product Code NAD
UDI-Device Identifier10888277652651
UDI-Public10888277652651
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCEX77EPH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown